| Model Number |
DISP KIT, CURVED, KNOTLESS HIP FIBERTAK |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 09/14/2023, it was reported by a sales representative via (b)(4) that (3) ar-3638dhc knotless hip fibertak's drill would simply not exit the end of the drill guide for any of them.This occurred during a case on (b)(6) 2023.There was no additional information provided, additional information has been requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or prying/leveraging the device during use.